BibTeX record journals/apal/JunqueiraLT06

download as .bib file

@article{DBLP:journals/apal/JunqueiraLT06,
  author    = {L{\'{u}}cia R. Junqueira and
               Paul Larson and
               Franklin D. Tall},
  title     = {Compact spaces, elementary submodels, and the countable chain condition},
  journal   = {Ann. Pure Appl. Logic},
  volume    = {144},
  number    = {1-3},
  pages     = {107--116},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.apal.2006.05.011},
  doi       = {10.1016/j.apal.2006.05.011},
  timestamp = {Tue, 27 Feb 2007 09:30:22 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/apal/JunqueiraLT06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}